# SDR CA090329003

- Difficulty date: February 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 13,459 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Defective
- Location: Tire
- Part time: 668 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) POTENTIAL RUBBER OR MFG DEFECT.
